# SDR SWAA2021071995095

- Difficulty date: July 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THRESHOLD SUPPORT ANGLE AT FED BS 312-328 LBL 52 WL 209.  REMOVED CORROSION ON THRESHOLD SUPPORT ANGLE IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-0I-1.  REMOVED THRESHOLD SUPPORT ANGLE IAW SRM 51-40-02. LOCATED AND DRILLED NEW THRESHOLD SUPPORT ANGLE IAW DWG 141A8110, SRM 51-40-05, & SRM 51-40-08.  INSTALLED NEW THRESHOLD SUPPORT ANGLE IAW DWG# 141A8110, SRM 51-40-02.
